# SDR ARWA9608015

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LEVEL 2 CORROSION BULKHEAD LOWER PART, FS 1766 LT.  REPAIRED BULKHEAD PER DOUGLAS FAX DATED 24 JULY 1996, ACTION NR 304835, SKETCH 96-07-18-004.  FAA APPROVED 8110-3.
